CET CODE:E145 / COMED-K:E099 / PGCET:T858
+91-80-28437375

Publication

Invariant submanifolds of Sasakian manifolds admitting semi-symmetric metric connection

Topic : Invariant submanifolds of Sasakian manifolds admitting semi-symmetric metric connection

Presented by : Ms Anitha B.S.,   B.S.Anitha and C.S.Bagewadi,

Other Details : Invariant submanifolds of Sasakian manifolds admitting semi-symmetric metric connection, Communications in Mathematics and Applications, Vol. 4, No. 1, (2013), 29-38.

Category :

Department : Department Of Mathematics